# SDR SWAA2022051295680

- Difficulty date: April 19, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB AT LEVEL OF STA 151.75 LEADING EDGE PANEL HORIZONTAL STABILIZER LT SIDE 2022-204687 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-20;S/N:13083235; DUE DATE:25/SEP/22.;[02] REPLACED RIB AND FASTENERS LOCATED RIB AT LEVEL OF STA 151.75 LEADING EDGE PANEL HORIZONTAL STABILIZER LT SIDE I.A.W. B737-700 51-40-02 AND B737-700 51-10-02 ITEM 9 AND DRAWING #186A1001 SHEET 10; REV ?A?.  SEE INDIVIDUAL SING-OFFS BELOW;[03] REPLACED RIB AND FASTENERS LOCATED RIB AT LEVEL OF STA 151.75 LEADING EDGE PANEL HORIZONTAL STABILIZER LT SIDE I.A.W. B737-700 51-40-02 AND B737-700 51-10-02 ITEM 9 AND DRAWING #186A1001 SHEET 10; REV ?A?. RII  SEE INDIVIDUAL SING-OFFS BELOW
